MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN
Catalog Number 06L45-41
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for patient information, patient identifier, multiple = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no further patient information provided by the customer.
 
Event or Problem Description
The customer reported that they are observing falsely elevated total bilirubin on their architect compared to what their sister site is getting on both patient results and controls.The example results provided were for 2 adult patients: (b)(6) on (b)(6) 2018 =1.9mg/dl (range = 0-1.2mg/dl) / sample sent to arup = 1.1 / previously on (b)(6) 2017 by roche = 1.3; (b)(6) on (b)(6) 2018 = 2.3mg/dl / sent to arup = 1.4 / previously in 2017 = 0.8 (unknown method).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Correction to section suspect medical device, 4.Catalog # from 07p32-21 to 06l45-41 and the udi # from (b)(4).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
A review of tickets found no other complaints similar to the current complaint issue.The trend review by the product list number found no trends related to this issue.Return testing was not completed as returns were not available.Historical performance in the field of reagent lot 52656uq02 using world wide data through abbottlink was evaluated.The patient data in the field for the past year shows the total bilirubin patient population result median for the complaint reagent lot 52656uq02 and calibrator lot 43867fd01 is similar and within 1 sd of the overall median.This data suggests the total bilirubin product is performing as intended.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of labeling concluded that the issue is adequately addressed.Based on the investigation no product deficiency was identified for the clinical chemistry total bilirubin, lot 52656uq02.

Brand Name
CLINICAL CHEMISTRY TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8101461
Report Number1628664-2018-02032
Device Sequence Number1057826
Product Code CIG
UDI-Device Identifier00380740129033
UDI-Public00380740129033
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number06L45-41
Device Lot Number52656UQ02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer11/26/2018
01/11/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/13/2018
01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LIST # 01G06-11,; ARCHITECT C8000 SYSTEM, LIST # 01G06-11,; ARCHITECT C8000 SYSTEM, LIST # 01G06-11,; SERIAL # (B)(4); SERIAL # (B)(4); SERIAL # (B)(4)